Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from night sweats and nightmares. What could be the problem?

Hi I am 61 Years old and suffer from night sweats and nightmares what could be the problem
Asked On : Mon, 12 Mar 2012
Answers:  4 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Nightmares in adults are often spontaneous. But they can also be caused by a variety of factors and underlying disorders.

After going through your query, I would like to comment the following:
1. You seem to be suffering from GERD (Gastro esophgeal reflux disease, Bronchial asthma & systemic hypertension).

2. Your asthmatic symptoms also require the control of your reflux disease since reflux disease is known to be a trigger of asthma symptoms.

3. As for your night sweats, there is a possibility of it being related to simvastatin. Please consult your physician regarding this.Dose modification or change of medication may be done if it is the cause.

4. Also other causes include infections like tuberculosis. But in absence of other symptoms these are unlikely causes.

I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 21 Aug 2013
I find this answer helpful
Ophthalmologist Dr. Khushbu Bhattad's  Response
you are suffering from sleep disoder. you can take anti anxiety before sleeping with the consult of psychiatrist
it will definately solve your problem
take care
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor